# SDR ASAA0110364

- Difficulty date: June 14, 2001
- Submitted: August 31, 2001
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 8821004
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, FOUND EMERGENCY EXIT LIGHTS AT SEAT PALLETS 7-4, 9-2, 7-5, 6-2 AND 5-6 WOULD NOT TEST.  REMOVED AND REPLACED BATTERY PACKS THEN LIGHTS OPERATED NORMALLY.  (M)
